logo AFST

Extension and Selection theorems in Topological spaces with a generalized convexity structure
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 2 (1993) no. 2, pp. 253-269.
@article{AFST_1993_6_2_2_253_0,
     author = {Horvath, Charles D.},
     title = {Extension and {Selection} theorems in {Topological} spaces with a generalized convexity structure},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {253--269},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 2},
     number = {2},
     year = {1993},
     doi = {10.5802/afst.766},
     zbl = {0799.54013},
     mrnumber = {1253391},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.766/}
}
Charles D. Horvath. Extension and Selection theorems in Topological spaces with a generalized convexity structure. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 2 (1993) no. 2, pp. 253-269. doi : 10.5802/afst.766. https://afst.centre-mersenne.org/articles/10.5802/afst.766/

[1] Aronszajn (N.) and Panitchpakdi (P.) .- Extensions of uniformly continuous transformations and hyperconvex metric spaces, Pacific J. Math. 6 (1956), pp. 405-439. | MR 84762 | Zbl 0074.17802

[2] Baillon (J.-B.) .- Nonexpensive mapping and hyperconvex spaces Contemp. Math 72 (1988), pp. 11-19. | MR 956475 | Zbl 0653.54021

[3] Bardaro (C.) and Ceppitelli (R.) .- Some further generalizations of Knaster-Kuratowski-Mazurkiewicz theorem and minimax inequalities, J. Math. Anal. Appl. 132 (1988), pp. 484-490. | MR 943521 | Zbl 0667.49016

[4] Bardaro (C.) and Ceppitelli (R.) .- Applications of the generalized Knaster-Kuratowski-Mazurkiewicz theorem to variational inequalities, J. Math. Anal. Appl. 137 (1989), pp 46-58. | MR 981922 | Zbl 0681.49010

[5] Browder (F.E.) .- The fixed point theory of multi-valued mappings in topological vector spaces, Math. Annalen 177 (1968), pp. 283-301. | MR 229101 | Zbl 0176.45204

[6] Cellina (A.) .- Approximation of set valued functions and fixed point theorems, Ann. Mat. Pura Appl. 82 (1969), pp. 17-24. | MR 263046 | Zbl 0187.07701

[7] Ding (X.P.), Kim (W.K.) and Tan (K.K.) .- A new minimax inequality on H-spaces with applications, Bull. Austral. Math. Soc. 41 (1990), pp. 457-473. | MR 1071048 | Zbl 0697.49008

[8] Ding (X.P.)Kim (W.K.) and Tan (K.K.), .- Applications of a minimax inequality on H-spaces, Bull. Austral. Math. Soc. 41 (1990), pp. 475-485. | MR 1071049 | Zbl 0697.49009

[9] Dugundji (J.) .- An extension of Tietze's theorem, Pacific J. Math. 1 (1951), pp. 353-369. | MR 44116 | Zbl 0043.38105

[10] Dugundji (J.) .- Topology, Allyn and Bacon, Boston, 1966. | MR 193606 | Zbl 0144.21501

[11] De Groot (J.) and Aarts (J.M.) .- Complete regularity as a separation axiom, Canada J. Math. 21 (1969), pp. 96-105. | MR 236866 | Zbl 0176.51703

[12] Horvath (C.) . - Some results on multivalued mappings and inequalities without convexity, in nonlinear and convex analysis, (Ed. B. L. Lin and S. Simons), Lecture Notes in Pure and Appl. Math., Marcel Dekker (1987), pp. 99-106. | MR 892785 | Zbl 0619.55002

[13] Horvath (C.) .- Contractibility and generalized convexity, J. Math. Ana. Appl. 156, n° 2 (1991), pp. 341-357. | MR 1103017 | Zbl 0733.54011

[14] Michael (E.) .- Continuous selections, Ann. Math. 63 (1956), pp. 361-382. | MR 77107 | Zbl 0071.15902

[15] Sine (R.) .- Hyperconvexity and Approximate Fixed points, Non linear Ana. 13, n° 7 (1989), pp. 863-869. | MR 999336 | Zbl 0694.54033

[16] Van De Vel (M.) .- Pseudo-boundaries and Pseudo-interiors for topological convexities, Dissertationes Mathematicae, CCX, Warszawa P.X.N. (1983). | MR 695220 | Zbl 0528.52004

[17] Van Mill (J.) and Van De Vel (M.) .- Convexity preserving mappings in subbase convexity theory, Proc. Kon. Ned. Acad. Wet. A 81 (1977), pp. 76-90. | MR 488568 | Zbl 0372.54023

[18] Van Mill (J.) and Van De Vel (M.) .- Path connectedness, contractibility and LC-properties of superextensions, Bull. Acad. Polo. Sci. XXVI 3 (1978), pp. 261-269. | MR 503182 | Zbl 0437.54005